# SDR KY1R20230424715

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: General aviation
- Filed by: Maryland State Police Aviation Command, repair station KY1R287K
- Aircraft: N381MD
- Make and model: Agusta AW139
- Aircraft serial: 41276
- Aircraft time: 2,601 hours, 10,058 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: 3G7610V00331
- Part serial: S05168448
- Condition: Inaccurate
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING/REPAIR, A FAULTY ENGINE RELAYS BOX WAS FOUND TO BE CAUSING AN ERRONEOUS 1 EEC FAIL CAS MESSAGE.  AN INSPECTED/TESTED ENGINE RELAYS BOX WAS INSTALLED AND SUBSEQUENTLY FAILED THE FUNCTIONAL TEST DUE TO A MANUAL ENGINE MODE INDICATION, THE SAME DISCREPANCY WHICH WAS DOCUMENTED ON THE COMPONENTS STRIP REPORT WITH NO FAULTS FOUND.  A REPAIRED ENGINE RELAYS BOX WAS PROCURED, INSTALLED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
